# SDR DALA2024101410027

- Difficulty date: October 9, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 138,001 hours, 20,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 184 FOUND BATTERY CHARGER UNSERVICABLE LOC M739. CORRECTIVE ACTION: R&R BATTERY PACK CHARGER REF B767 AMM 33-51. (6414484)
